Osaka Journal of Mathematics

Block intersection numbers of block designs

Mitsuo Yoshizawa

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 18, Number 3 (1981), 787-799.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200774549

Mathematical Reviews number (MathSciNet)
MR635734

Zentralblatt MATH identifier
0478.05012

Subjects
Primary: 05B05: Block designs [See also 51E05, 62K10]

Citation

Yoshizawa, Mitsuo. Block intersection numbers of block designs. Osaka J. Math. 18 (1981), no. 3, 787--799. https://projecteuclid.org/euclid.ojm/1200774549


Export citation

See also

  • Part II: Mitsuo Yoshizawa. Block intersection numbers of block designs. II. Osaka J. Math., Volume 22, Number 1, (1985), 99--105.